Back to Search
Start Over
Log canonical thresholds of Del Pezzo Surfaces in characteristic p
- Source :
- Manuscripta Mathematica. 2014, Volume 145, Issue 1, pp 89-110
- Publication Year :
- 2012
-
Abstract
- The global log canonical threshold of each non-singular complex del Pezzo surface was computed by Cheltsov. The proof used Koll\'ar-Shokurov's connectedness principle and other results relying on vanishing theorems of Kodaira type, not known to be true in finite characteristic. We compute the global log canonical threshold of non-singular del Pezzo surfaces over an algebraically closed field. We give algebraic proofs of results previously known only in characteristic $0$. Instead of using of the connectedness principle we introduce a new technique based on a classification of curves of low degree. As an application we conclude that non-singular del Pezzo surfaces in finite characteristic of degree lower or equal than $4$ are K-semistable.<br />Comment: 21 pages. Thorough rewrite following referee's suggestions. To be published in Manuscripta Mathematica
- Subjects :
- Mathematics - Algebraic Geometry
14J45 (Primary) 14G17 (Secondary)
Subjects
Details
- Database :
- arXiv
- Journal :
- Manuscripta Mathematica. 2014, Volume 145, Issue 1, pp 89-110
- Publication Type :
- Report
- Accession number :
- edsarx.1203.0995
- Document Type :
- Working Paper
- Full Text :
- https://doi.org/10.1007/s00229-014-0668-8